# SDR MASA20201222137

- Difficulty date: December 2, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: KBA670300269SB
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE OF LBL 9 STA 280 AT PAX CABIN FWD WET AREA (W1) (CPAX) CRACK ON ANGLE OF LBL 9 STA 280 AT PAX CABIN FWD WET AREA WAS REPLACED, PER CRJ900-SRM 51-42-21-001-001-A01 PAR G C.
